# SDR AALA202209268848

- Difficulty date: September 15, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT LOCATED AT BS 540 BETWEEN  RBL 0 AND RBL 25. REPLACED FLOOR SUPPORT PER AARD 51-00-05-1.
